# SDR UIEA2019032803673

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,893 hours, 11,006 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FAN VIBRATION UP TO 4.0 IN CLIMB, CRUISE AND DESCENT( PERFORMED GVI INSP OF RT ENG PER AMM 71-00-001 501 NO DEFECTS NOTED. PERFORMED AVM TEST IAW AMM 77-31-00 . NO DEFECTS NOTED )
